# SDR UALA2010072802726

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,126 hours, 12,318 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPETING IS COVERING THE FLOOR PATH (EEL) LIGHTS AT LEFT FWD AISLE NEXT TO FWD LAV. AT RIGHT FWD AISLE NEXT TO FWD GALLEY. AT LEFT AISLE MID LAV. AT RIGHT AISLE MID LAV. SUPPLEMENTAL DATA UPDATE TRIMMED CARPETS AT LEFT AND RIGHT AISLE NEXT TO MID LAVS, FWD AISLE NEXT TO CLOSET AFT OF MAIN ENTRY DOOR AND FWD AISLE NEXT TO GALLEY.
